Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 174, NWS Atlanta, GA

June 24, 2020Oglethorpe County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2020, 4:20 PM EDT for Oglethorpe County, Wilkes County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2020, 4:20 PM EDT (20:20 UTC)
Expired
Jun 24, 2020, 5:00 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:20 PM EDTTSTM WND DMG1 Ssw Crawford, GAONE TREE DOWN ON A POWERLINE ALONG HUTCHINS RD.
Jun 24, 4:26 PM EDTTSTM WND DMGLexington, GAONE TREE DOWN ON A POWERLINE ALONG UNION POINT ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

850 
WUUS52 KFFC 242020
SVRFFC
GAC221-317-242100-
/O.NEW.KFFC.SV.W.0174.200624T2020Z-200624T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
420 PM EDT Wed Jun 24 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilkes County in east central Georgia...
  Central Oglethorpe County in northeastern Georgia...

* Until 500 PM EDT.

* At 420 PM EDT, a severe thunderstorm was located over Hutchings, or
  over Lexington, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Washington, Lexington, Crawford, Tignall, Arnoldsville, Maxeys,
  Rayle, Stephens, Jacksons Crossroads, Mallorysville, Delhi,
  Hutchings, Metasville, Floral Hill, Aonia, Newtown, Danburg,
  Celeste and Philomath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3366 8253 3372 8294 3373 8295 3372 8296
      3377 8327 3389 8326 3390 8324 3392 8325
      3394 8325 3393 8263 3386 8261 3387 8258
      3387 8257 3383 8260 3371 8252
TIME...MOT...LOC 2020Z 275DEG 36KT 3385 8314 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
142 
WWUS52 KFFC 242041
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Wed Jun 24 2020

GAC221-317-242100-
/O.CON.KFFC.SV.W.0174.000000T0000Z-200624T2100Z/
Wilkes GA-Oglethorpe GA-
441 PM EDT Wed Jun 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WILKES AND CENTRAL OGLETHORPE COUNTIES...

At 440 PM EDT, a severe thunderstorm was located over Rayle, or 11
miles east of Lexington, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Delhi, Metasville, Floral Hill, Aonia, Newtown, Danburg, Celeste and
Philomath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3366 8253 3372 8294 3373 8295 3372 8296
      3373 8301 3386 8306 3394 8308 3393 8263
      3386 8261 3387 8258 3387 8257 3383 8260
      3371 8252
TIME...MOT...LOC 2040Z 275DEG 34KT 3383 8291 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:28 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 24, 3:28 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
328 PM EDT Wed Jun 24 2020

.SHORT TERM /Tonight through Thursday Night/...

Multiple MCVs moving east/northeast across southern MS/AL combined
with a moderately unstable atmosphere and at least slightly better
vertical wind profile than normally seen around here in late June,
has lead to a slight risk for severe thunderstorms across much of the
forecast area the remainder of this afternoon and into the evening.
Best combination of the above influences comes together over the
southwestern corner of the area where we have Severe Thunderstorm
Watch 300 in effect until 10PM EDT. Biggest threat will be damaging
winds, but marginally severe hail and an isolated tornado cannot be
ruled out.

In general, pattern slowly evolves through the short-term forecast
period as broad upper troughing over the eastern U.S. shifts east and
weak upper ridging builds toward the region. Ridge certainly not
dominating enough to suppress all convective activity, but coverage
and intensity should be on the decrease after tonight.

20

.LONG TERM /Friday through Wednesday/...

The long term period begins with ample moisture and several
vorticity maxima/shortwaves embedded in the upper-level flow across
the area for Friday, Saturday, and Sunday. Keeping with the previous
shift's thinking that decent upper-level support and PWATs from 1.25
to around 2 inches will be supportive of chance PoPs for portions of
the CWA through the weekend, even though models keep much of the CWA
rain-free.

The GFS and ECMWF diverge in terms of the upper-level pattern
(shortwave ridging versus shortwave troughing) and the
timing/location of upper-level impulses for Monday through
Wednesday... That said, both models agree on moisture continuing to
overspread much of north and central Georgia as surface/mid-level
high pressure to the south/southeast of the CWA helps to pull Gulf
moisture across the Southeast. Went with chance PoPs for each day.

High temperatures across the CWA will be near-normal through the
long term period, and low temperatures will be several degrees above
normal.

Martin

&&

.AVIATION...
18Z Update...

VFR conditions will predominate across the area through 00Z, outside
of convection. MVFR ceilings develop across the northern and western
portions of the forecast area between 00Z and 04Z, lowering to IFR
or lower by 04Z-08Z. Mixture of MVFR/IFR conditions spread into the
south and east generally between 06Z and 14Z. Best coverage of
showers and thunderstorms expected between 20Z and 06Z, although
isolated to scattered convection is possible at any time. winds will
be southwest to northwest 6-10kt, decreasing to 3-6kt after 00Z.

//ATL Confidence...18Z Update...

Medium to high confidence on all elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  67  84 /  70  40  20  30
Atlanta         69  80  68  81 /  70  50  30  30
Blairsville     64  78  62  77 /  60  40  20  20
Cartersville    69  82  66  82 /  70  50  30  30
Columbus        70  84  70  87 /  70  50  30  30
Gainesville     69  80  67  81 /  70  40  30  30
Macon           70  84  69  86 /  70  50  30  30
Rome            69  83  67  83 /  70  50  30  30
Peachtree City  69  81  67  82 /  70  50  30  30
Vidalia         72  89  72  91 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Bibb...Chattahoochee...Crawford...Crisp...
Dooly...Harris...Houston...Lamar...Macon...Marion...Meriwether...
Monroe...Muscogee...Peach...Pike...Schley...Stewart...Sumter...
Talbot...Taylor...Upson...Webster.

&&

SHORT TERM...20
LONG TERM....Martin
AVIATION...20
Hazardous weather outlook, Jun 24, 6:08 AM EDT, 10 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
608 AM EDT Wed Jun 24 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
608 AM EDT Wed Jun 24 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Numerous to widespread showers and thunderstorms can be expected
today into tonight. A few thunderstorms may become strong to
severe this afternoon and evening. The main hazards will be gusty
winds...frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area bringing
additional chances for scattered thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 24, 3:14 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Wed Jun 24 2020

GAZ034-035-037-047-241945-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
314 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...BARROW...
SOUTHEASTERN GWINNETT AND NORTHWESTERN OCONEE COUNTIES UNTIL 345 PM
EDT...

At 314 PM EDT...a strong thunderstorm was over Harbin, or 7 miles
east of Lawrenceville...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Snellville, Loganville, Auburn,
Dacula, Grayson, Statham, Bethlehem, Between, Carl, Fort Yargo State
Park, Bold Springs, Windsor, Harbin, Nicholasville, Campton, Russell
and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3385 8396 3395 8397 3403 8392 3402 8361
      3387 8358 3377 8368
TIME...MOT...LOC 1914Z 280DEG 16KT 3393 8385

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 24, 3:35 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Wed Jun 24 2020

GAZ102-103-242015-
Stewart GA-Webster GA-
335 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND
SOUTHWESTERN WEBSTER COUNTIES UNTIL 415 PM EDT...

At 335 PM EDT...a strong thunderstorm was over Union, or 9 miles
northwest of Cuthbert...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumpkin, Richland, Weston, Troutman, Charles, Kimbrough and
Westville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3193 8492 3193 8493 3195 8496 3214 8482
      3213 8461 3196 8458 3192 8463 3192 8467
      3193 8468 3192 8469
TIME...MOT...LOC 1935Z 220DEG 22KT 3185 8492

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 24, 3:39 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Wed Jun 24 2020

GAZ035>037-047-049-242015-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
339 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...CLARKE AND OCONEE COUNTIES UNTIL 415
PM EDT...

At 338 PM EDT...a strong thunderstorm was near Gratis, or 9 miles
southeast of Winder...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Watkinsville, Athens, Statham, Winterville, Bogart, North High
Shoals, Bethlehem, Bishop, Athens-Clarke County, Whitehall, Beechwood
Hills, Eastville, Gratis, State Botanical Garden Of Ga, Farmington
and Bear Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3399 8355 3397 8354 3399 8350 3398 8328
      3372 8334 3382 8369 3393 8372 3400 8364
TIME...MOT...LOC 1938Z 280DEG 16KT 3390 8361

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 24, 3:54 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 PM EDT Wed Jun 24 2020

GAZ102-242030-
Stewart GA-
354 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STEWART COUNTY UNTIL 430
PM EDT...

At 354 PM EDT...a strong thunderstorm was over Lakepoint Resort State
Park, or near Georgetown...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Omaha, Sanford and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3198 8496 3198 8502 3197 8504 3199 8504
      3199 8507 3202 8505 3206 8506 3209 8504
      3213 8506 3218 8501 3220 8496 3214 8482
      3195 8496
TIME...MOT...LOC 1954Z 235DEG 26KT 3198 8508

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 24, 4:05 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Wed Jun 24 2020

GAZ027-036>038-242030-
Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
405 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...
OGLETHORPE...EASTERN CLARKE AND EASTERN OCONEE COUNTIES UNTIL 430 PM
EDT...

At 405 PM EDT...a strong thunderstorm was near Whitehall, or near
Watkinsville...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Winterville, Crawford, Colbert, Arnoldsville, Carlton,
Hull, Whitehall, Athens-Clarke County, Stephens, Smithonia,
Hutchings, Barnett Shoals, Barretts Mill, Dunlap, Watson Mill Bridge
State Park, Vesta and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8285 3391 8288 3379 8298 3378 8338
      3402 8337 3405 8299 3403 8294 3402 8294
      3401 8293 3401 8291 3398 8286 3398 8285
      3399 8284 3398 8280 3395 8279
TIME...MOT...LOC 2005Z 262DEG 40KT 3389 8331

WIND...40MPH
Special weather statement, Jun 24, 4:16 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Wed Jun 24 2020

GAZ104-242045-
Sumter GA-
416 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 445
PM EDT...

At 416 PM EDT...a strong thunderstorm was over Olivers Mill, or 10
miles northeast of Dawson...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Leslie, De Soto, Desoto, Cobb, Sumter, Croxton Crossroads and
Huntington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3190 8437 3192 8438 3196 8444 3203 8396
      3202 8395 3199 8395 3196 8393 3193 8393
      3193 8392 3191 8392 3191 8403 3192 8434
      3187 8434
TIME...MOT...LOC 2016Z 266DEG 15KT 3188 8432

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:51 PM EDTSpecial Weather StatementFFCChattahoochee, Marion24 min
Jun 24, 1:48 PM EDTSpecial Weather StatementFFCBanks27 min
Jun 24, 2:30 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 24, 2:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett39 min
Jun 24, 3:14 PM EDTSpecial Weather StatementFFCBarrow31 min
Jun 24, 3:35 PM EDTSpecial Weather StatementFFCStewart40 min
Jun 24, 3:39 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 24, 3:41 PM EDTSevere Thunderstorm WarningFFCStewart, Webster49 min
Jun 24, 3:54 PM EDTSpecial Weather StatementFFCStewart36 min
Jun 24, 4:05 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe25 min
Jun 24, 4:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 24, 4:30 PM EDTSpecial Weather StatementFFCStewart, Webster30 min
Jun 24, 4:49 PM EDTSpecial Weather StatementFFCSumter26 min
Jun 24, 5:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jun 24, 5:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Jun 24, 6:16 PM EDTSpecial Weather StatementFFCTwiggs29 min
Jun 24, 6:38 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 24, 6:42 PM EDTSpecial Weather StatementFFCLaurens33 min
Jun 24, 6:49 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 24, 6:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson53 min
Jun 24, 7:07 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 24, 7:20 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen44 min
Jun 24, 7:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington40 min
Jun 24, 7:25 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.